# SDR PAYA95A4016

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4201G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 048
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Passenger Door
- Part time: 17,552 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PASSENGER DOOR STOP AFT UPPER DOUBLER CRACKED.  REPAIRED DOUBLER.  (X)
